# SDR R61A20070004

- Difficulty date: February 8, 2007
- Submitted: February 12, 2007
- Operation: Air carrier
- Aircraft: N814MD
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000033
- Aircraft time: 7,038 hours, 4,832 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 900005831PR
- Part serial: SEP040381
- Condition: Frozen
- Location: Mlg
- Part time: 3,145 hours, 2,053 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED TIRE HAD BLOWN ON LANDING.  MAINTENANCE REPORTED RIGHT HAND OUTBOARD BRAKE FROZEN/LOCKED-UP.  MAINTENANCE REPLACED THE RIGHT HAND OUTBOARD BRAKE ASSEMBLY (ABSC) AND THE NR 3 AND NR 4 MLG WHEEL ASSEMBLIES.
